# SDR ABXA010059

- Difficulty date: February 20, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 38,845 hours, 40,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 49125402N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TO PYLON BULKHEAD ATTACH FITTING AT APPROX RBL 44.0 WAS CRACKED.  MAINTENANCE INSPECTED AND REPLACED THE ATTACH FITTING IAW DC-9 SRM 51-30-5 AND 51-30-1.
